Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin killed libido! Sheilac

Posted by SLS on December 19, 2016, at 8:25:03

In reply to Wellbutrin killed libido!, posted by Sheilac on December 18, 2016, at 16:24:48

I know this is going to sound mean, but I say it out of concern for your future:

You can't have everything.

That doesn't mean that you can't try, but I think you should accept that, for now, it will be necessary to make compromises. You have some hard decisions to make.

How badly do you want to feel well?

What are you unwilling to trade for your mental health?

For me, making the choice between losing my libido or continuing a life of pain and dysfunction was an easy one to make. So, I take 6 medications that produce side effects, one of which is a loss of libido. As important as having a libido is... Well, you get the idea.

One last comment: It may be that your libido will return once the brain accommodates to the new medication. Perhaps you should wait awhile before making any decisions.

Easier said than done.

:-(

I would remain aggressive with medication and dosages if I were in your situation. Don't lower the dosage of anything until you have an honest discussion about this with your doctor.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1093568
URL: http://www.dr-bob.org/babble/20161215/msgs/1093577.html